# SDR AALA201907229021

- Difficulty date: July 18, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 59,853 hours, 26,572 cycles
- Engine: Iae V2524A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG16348
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 5,709 hours, 3,357 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AT OR ABOUT 80 KIAS ON TAKE-OFF ROLL, AMBER ECAM ENG 1 COMPRESSOR VANE MEMO, NO OTHER ECAM ACTIONS NOTED. CONTINUED T/O. ECAM CLEARED IN LESS THAN 5 SEC. (CONT'D) ON LANDING ECAM ENG. 1 COMPRESSOR VANE WITH ACCOMPANIED ECAM ACTION. ECAM DID NOT CLEAR UNTIL ENGINE SHUTDOWN. MAINTENANCE REMOVED & REPLACED VSV ACTUATOR IAW AMM 75-32-41. ALL GRD CHECKS NORMAL. PERFORMED IDLE CHECK & HIGH POWER ASSURANCE TEST IAW AMM 71-00-00. ALL GRD CHECKS NORMAL.
